# SDR 98ZZZX522

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N15412
- Make and model: Piper PA-34-200
- Aircraft serial: 347350060
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 6270197
- Condition: Frayed
- Location: Ap Elev Trim
- Part time: 1,288 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ELEVATOR TRIM/AUTOPILOT CABLE FRAYED WHERE IT GOES AROUND ELECTRIC TRIM AND AUTOPILOT SERVO PULLEYS.
